MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2316C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Death (1802); Low Blood Pressure/ Hypotension (1914)
Date of Event 02/28/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 55mm abdominal aortic aneurysm.It was reported approximately 6 years post the index procedure the patient presented emergently.A type iv endoleak or graft tear was suspected.Intervention was completed with a non mdt stent implanted to reline the endurant stent graft.It was reported the patient had continuing hypotension after the stent was relined and the physician elected to convert to open repair however it was reported the patient expired.Per the physician the cause of the event is anatomy related.The cause of death is undetermined.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8386396
Report Number2953200-2019-00304
Device Sequence Number2227660
Product Code MIH
UDI-Device Identifier00613994991218
UDI-Public00613994991218
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2015
Device Model NumberETBF2316C166E
Device Catalogue NumberETBF2316C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age72 YR